# SDR UPS07550844

- Difficulty date: September 22, 2007
- Submitted: October 8, 2007
- Operation: Air carrier
- Aircraft: N448UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27737
- Aircraft time: 15,739 hours, 10,237 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N1024138
- Condition: Dented
- Location: Bs 660
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DENTS IN FWD CARGO COMPARTMENT FUSELAGE FRAME STA 660, APPROX BETWEEN S23R TO S24R (2EA).  ACCOMPLISHED REPAIR PER FINAL EA 757-5330-27-A1752 AND UPS EO B757-5310-27807-A.
